J. Dick, G. Leobacher, and F. Pillichshammer, Randomized Smolyak algorithms based on digital sequences for multivariate integration. IMA journal of numerical analysis, 2007.

B. Efron and R. J. Tibshirani, An introduction to the bootstrap, 1993.
DOI : 10.1007/978-1-4899-4541-9

K. Frank and S. Heinrich, Computing Discrepancies of Smolyak Quadrature Rules, Journal of Complexity, vol.12, issue.4, pp.287-314, 1996.
DOI : 10.1006/jcom.1996.0020

W. M. Gentleman, Implementing Clenshaw-Curtis quadrature, I methodology and experience, Communications of the ACM, vol.15, issue.5, pp.337-342, 1972.
DOI : 10.1145/355602.361310

W. M. Gentleman, Implementing Clenshaw-Curtis quadrature, II computing the cosine transformation, Communications of the ACM, vol.15, issue.5, pp.343-346, 1972.
DOI : 10.1145/355602.361311

R. G. Ghanem and P. D. Spanos, Stochastic finite elements : a spectral approach, 2003.
DOI : 10.1007/978-1-4612-3094-6

P. Glasserman, Monte Carlo methods in financial engineering, 2004.
DOI : 10.1007/978-0-387-21617-1

T. Gr-"-atsch and K. J. Bathe, A posteriori error estimation techniques in practical finite element analysis, Computers & Structures, vol.83, issue.4-5, pp.235-265, 2005.

L. Mathelin and O. P. Le-maître, Dual-based error analysis for uncertainty quantification in a chemical system, PAMM, vol.2, issue.1, pp.2010007-2010008, 2007.
DOI : 10.1002/pamm.200700033

A. Nouy, Generalized spectral decomposition for stochastic nonlinear problems, Journal of Computational Physics, vol.228, issue.1, pp.202-235, 2009.
DOI : 10.1016/j.jcp.2008.09.010

T. Patterson, The optimum addition of points to quadrature formulae, Mathematics of Computation, vol.22, issue.104, pp.847-856, 1968.
DOI : 10.1090/S0025-5718-68-99866-9

W. H. Press, B. P. Flannery, S. A. Teukolsky, and W. T. Vetterling, Numerical recipes in C : the art of scientific programming, 1992.

A. Saltelli, Making best use of model evaluations to compute sensitivity indices, Computer Physics Communications, vol.145, issue.2, pp.280-297, 2002.
DOI : 10.1016/S0010-4655(02)00280-1

I. M. Sobol, Global sensitivity indices for nonlinear mathematical models and their Monte Carlo estimates, Mathematics and Computers in Simulation, vol.55, issue.1-3, pp.271-280, 2001.
DOI : 10.1016/S0378-4754(00)00270-6

J. R. Stewart and T. J. Hughes, A tutorial in elementary finite element error analysis: A systematic presentation of a priori and a posteriori error estimates, Computer Methods in Applied Mechanics and Engineering, vol.158, issue.1-2, pp.1-22, 1998.
DOI : 10.1016/S0045-7825(97)00230-2

B. Sudret, Global sensitivity analysis using polynomial chaos expansions, Reliability Engineering & System Safety, vol.93, issue.7, pp.964-979, 2008.
DOI : 10.1016/j.ress.2007.04.002

URL : https://hal.archives-ouvertes.fr/hal-01432217